# SDR A6WA202111297995

- Difficulty date: November 23, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,961 hours, 38,675 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Part number: 601R31145140
- Part serial: NSN
- Condition: Corroded
- Location: Fs 439.00+8 - 44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PRESSURE FLOOR SILL HAS CORROSION AT FS 439.00+8 AND RBL 40 COMMON TO  PRESSURE FLOOR SILL P/N: 601R31145-140 AND PRESSURE FLOOR ANGLE P/N: 601R31145-218.  ****************AIRCRAFT REMOVED FROM SERVICE************************  BLENDED 5 EACH AREAS: PRESSURE FLOOR SILL P/N: 601R31145-140 AT FS 449.00+1 AND RBL 40 (P1) = 1.00"L X .900"W X .005"D AND FS 439.00+8 AT RBL 40 (P2) = 1.300"L X 1.200"W X .002"D; AND PRESSURE FLOOR ANGLE P/N: 601R31145-218 AT FS 449.00 AND  RBL 41 (P3) = 1.150"L X .700"W X .004"D, FS 449.00+1 AT RBL 41 (P4) = 1.800"L X 1.100"W X .005"D, AND FS 449.00 AT RBL 39 (P5) = .700"L X .250"W X .002"D. ALL  BLENDS WITHIN ALLOWABLE LIMITS IAW BOMBARDIER GREO 601R 53-41-666 REV C DATED 2012 -11-06. HFEC PERFORMED AT EACH BLEND AREA WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. RESTORED CIC PROTECTION. ALL WORK PERFORMED IS WITHIN ALLOWABLE LIMITS IAW BOMBARDIER GREO 601R-53-41-666 REV C DATED 2012-11-06. WORK COMPLETED ON AERSALE W/O #003486 CARD #20159 AT AERSALE CRS4AER685B.
